IDAT
Farid Madani
IDAT


 

 

Published Articles

10. On toric locally conformally Kähler manifolds. to appear in Ann. Glob. Anal. Geom. (2017) .
DOI: 10.1007/s10455-017-9545-5. arXiv:1611.01707 (with Andrei Moroianu and Mihaela Pilca).

9. S^1-equivariant Yamabe invariant of 3-manifolds. to appear in Int. Math. Res. Notices.
DOI: 10.1093/imrn/rnw194. arXiv:1508.02727 (with Bernd Ammann and Mihaela Pilca).

8. A detailed proof of a theorem of Aubin. J. Geom. Anal. 26 (2016), no. 1, 231-251. arXiv:1303.3460.

7. Analytic varieties with finite volume amoebas are algebraic. J. reine angew. Math. 706 (2015), 67-81. arXiv:1108.1444 (with Mounir Nisse).

6. On the Volume of Complex Amoebas. Proc. Amer. Math. Soc., 141 (2013) 1113-1123. arXiv:1101.4693 (with Mounir Nisse).

5. Generalized logarithmic Gauss map and its relation to (co)amoebas. Math. Nachr. 286, No. 14-15, 1510-1513 (2013). arXiv:1205.2917 (with Mounir Nisse).

4. A construction of conformal-harmonic maps. C. R. Acad. Sci. Paris, Ser. I, 350 (2012) 967-970. arXiv:1112.6130 (with Olivier Biquard).

3. Hebey-Vaugon conjecture II. C. R. Acad. Sci. Paris, Ser. I, 350 (2012) 849-852. arXiv:1101.3689.

2. Equivariant Yamabe problem and Hebey-Vaugon conjecture. Journal of Functional Analysis, 258 (2010) 241-254. arXiv:0903.3357.

1. Le problème de Yamabe avec singularités. Bull. Sci. Math. 132 (2008), 575-591. arXiv:0804.1717.

Preprints

  • Equivariant Second Yamabe Constant. arXiv:1612.03119 (with Guillermo Henry).
  • The holonomy of locally conformally Kähler metrics. arXiv:1511.09212 (with Andrei Moroianu and Mihaela Pilca).
  • A tropical characterization of complex analytic varieties to be algebraic. arXiv:1407.6459 (with Lamine Nisse and Mounir Nisse).

    PhD thesis

    Le problème de Yamabe avec singularités et la conjecture de Hebey-Vaugon. Université Pierre et Marie Curie 2009. Download.
  •  

     

    Homepage